Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Compact operators in the algebra generated by essentially unitary $C_{0}$ operators
HTML articles powered by AMS MathViewer

by Eric A. Nordgren PDF
Proc. Amer. Math. Soc. 51 (1975), 159-162 Request permission

Abstract:

It will be shown that the compact operators in the weakly closed algebra generated by an essentially unitary ${C_0}$ contraction are weakly dense in the algebra. The result implies the extension of a double dual theorem of Kriete, Moore and Page and yields a partial answer to a question on reductive algebras raised by Rosenthal.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 46L15, 47C05
  • Retrieve articles in all journals with MSC: 47A15, 46L15, 47C05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 159-162
  • MSC: Primary 47A15; Secondary 46L15, 47C05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0370222-2
  • MathSciNet review: 0370222